| Catalog Number |
C25012 |
| Medical Device Problem Code |
Excess Flow or Over-Infusion (1311)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/14/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device expiration date: unknown.Device manufacture date: unknown.
Event or Problem Description
It was reported that the bd alaris extension set experienced underinfusion.The following information was provided by the initial reporter: bag 1 hung on (b)(6) 2023 at 2007, taken down on (b)(6) 2023 at 0125- infused 29hours- 5 hours over.
Event or Problem Description
Additional Manufacturer Narrative
Investigation summary, a photo of the extension set connected to other unidentified sets was provided by the customer.The customer complaint of flow issues - accuracy could not be verified from the photo received.A device history record review could not be performed because the lot number is unknown.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.